This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
i am 58 years old had problems off an on since my late twenties really got bad about 4 years ago frequent trips to void, up at nights 4-5 night doc said have enlarged prostate i have been on flomax, utroxal,detrol la,saw palmetto, vesciare, hytrin, an more,on avodart for about 8 months i could tell no results from avodart only thing for sure was 10 mil of hytrin this help my stream still had to get up at night a lot all this was with no alchol no caffine, no water are food after 6pm i would have a constant urge to void , any way i finally had a turp by the way this was bad i past a kindey stone in recovery, any way this has been over a year ago my stream has improved i can go 3hrs without trip to bathroom if i hadnt drank a lot however i still have to get up 4-5 times a night to void always with erection when i void it goes down what a headache no sleep some times i can just walk across floor an feel like something pressing against my bladder other times my stream has got weak an as if im tigting up in my gential (genital) area an constant urge to void may last all day an then next day get better this promted me to go back to urologist he ran light back up bladder little scar tissue nothing else he put me on proscar come back in month, question do you think alpha blockers help after turp? how about proscar? i tried avodart 8 months no results, having erection ever time i feel urge to void at night is this normal? some times have constant urge to void when i know i empty could this be OVAB, sorry ive been so long any help appreciated,its been 3 years since ive had a good night sleep.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.